MENU

You are here

Publications

Export 11 results:
Filters: First Letter Of Last Name is N  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
Noselli G, Tatone A, DeSimone A. Discrete one-dimensional crawlers on viscous substrates: achievable net displacements and their energy cost. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34449
Noselli G, DeSimone A. A robotic crawler exploiting directional frictional interactions: experiments, numerics, and derivation of a reduced model. Proceedings of the Royal Society A 470, 20140333 (2014). 2014 .
Nolasco M, Reina C. Topological "observables" in semiclassical field theories. Phys. Lett. B 297 (1992) 82-88 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/3541
Negri M. Numerical Methods for Free-Discontinuity Problems Based on Approximations by Γ-Convergence. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5399
Negri M, Paolini M. Numerical minimization of the Mumford-Shah functional. Calcolo, 2001, 38, 67 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1461
Negri M. The anisotropy introduced by the mesh in the finite element approximation of the Mumford-Shah functional. Numer. Funct. Anal. Optim. 20 (1999), no. 9-10, 957-982 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1276
Negri F, Rozza G, Manzoni A, Quarteroni A. Reduced basis method for parametrized elliptic optimal control problems. SIAM Journal on Scientific Computing. 2013 ;35:A2316–A2340.
Negri M. A finite element approximation of the Griffith\\\'s model in fracture mechanics. Numer. Math., 2003, 95, 653 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1548
Negri F, Manzoni A, Rozza G. Reduced basis approximation of parametrized optimal flow control problems for the Stokes equations. Computers and Mathematics with Applications. 2015 ;69:319–336.
Nardini L. A note on the convergence of a singularly perturbed second order potential-type equation. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34453
Nardini L, Riva F. Existence and uniqueness of dynamic evolutions for a one dimensional debonding model with damping.; 2018. Available from: http://preprints.sissa.it/handle/1963/35319

Sign in